# SDR CA970820011

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade Pin
- Part number: 7756722
- Condition: Wrong Part
- Location: Propeller Blade
- Component: Hamstd, SFA13M10A
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) INCORRECT PROPELLER BLADE PIN INSTALLED. NO PART NUMBER ON THE PIN. HAMILTON STANDARD HAVE SIMILAR LOOKING PARTS, THE DIFFERENCES ARE DASH NUMBER AND LENGTH. 775672-1 LENGTH 2.48", 775672-2 LENGTH 2.58". HAMILTON STANDARD SB 14SF-61-A43 WAS ISSUED TO ADDRESS THIS PROBLEM. THE SUBMITTER STATES THIS IS THE THIRD TIME HE HAS CAME ACROSS THIS PROBLEM.
